Journal of Symbolic Logic

Missionary Mathematics

Bruno Poizat

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 132-145.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742570

Mathematical Reviews number (MathSciNet)
MR929380

Zentralblatt MATH identifier
0653.03020

JSTOR
links.jstor.org

Citation

Poizat, Bruno. Missionary Mathematics. J. Symbolic Logic 53 (1988), no. 1, 132--145. https://projecteuclid.org/euclid.jsl/1183742570


Export citation